# SDR ABXA9600014

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Part number: 5751152503
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 88-10-07, ASB A27-269, FOUND THE RIGHT FLAP DRIVE LINK CRACKED AT POINT-J USING ULTRASONIC METHOD OF INSPECTION.  REPLACED RIGHT FLAP DRIVE LINK IAW DC8 MM.
